# SDR UPS05843857

- Difficulty date: January 5, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 66,167 hours, 27,140 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fitting
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FITTING CRACKED AT LOWER CORNER OF NR 1 OUTBOARD T/R BLOCKER DOOR POCKET.  STOP DRILLED CRACK.  FABBED STIFFENER AND REPAIR ANGLE AND INSTALLED IAW EO CFM-7830-5209 APPROX B.
